View Complete Reference

Pavlov, AI (1982)

On the distribution of fractional parts and Benford’s law

Math. USSR Izvestija 19(1), 65-77. English translation of: Izv. Akad. Nauk SSSR Ser. Mat., 1981, 45(4), 760–774.

ISSN/ISBN: Not available at this time. DOI: 10.1070/IM1982v019n01ABEH001411

Abstract: This article investigates the distribution of the first digits (from the left) in the q-nary expansions of numerical sequences and functions (q an integer ≥2).

@article{, title={On the Distribution of Fractional Parts and Benford's Law}, author={Pavlov, AI}, journal={Izvestiya: Mathematics}, volume={19}, number={1}, pages={65--77}, year={1982}, publisher={Turpion Ltd}, DOI={10.1070/IM1982v019n01ABEH001411}, }

Reference Type: Journal Article

Subject Area(s): Analysis, Number Theory